Translator Disclaimer
2012 Sasakian Metrics with an Additional Contact Structure
T. Drăghici, P. Rukimbira
Afr. Diaspora J. Math. (N.S.) 14(2): 118-133 (2012).

Abstract

The question of whether a Sasakian metric can admit an additional compatible ($K$)contact structure is addressed. In the complete case if the second structure is also assumed Sasakian, works of Tachibana-Yu and Tanno show that the manifold must be 3-Sasakian or an odd dimensional sphere with constant curvature. Some extensions of this result are obtained, mainly in dimensions 3 and 5.

Citation

Download Citation

T. Drăghici. P. Rukimbira. "Sasakian Metrics with an Additional Contact Structure." Afr. Diaspora J. Math. (N.S.) 14 (2) 118 - 133, 2012.

Information

Published: 2012
First available in Project Euclid: 31 July 2013

zbMATH: 1315.53092
MathSciNet: MR3093239

Subjects:
Primary: 53D10

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.14 • No. 2 • 2012
Back to Top